# SDR USAA980314

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 40,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL CHECK INSPECTION, FOUND A 2.25 INCH CRACK AT BS 767 AND STR 19R ON SKIN.  TRIMMED OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3 FIGURE 1.  (X)
